# SDR FDEA201201130143

- Difficulty date: January 13, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 44,626 hours, 18,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND RT EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  RT SLIDE LIGHT LAMP.  REPLACED IAW AMM 33-51-06, REV 102.1.
